0 Members and 4 Guests are viewing this topic.
DRY FINGERTIPSDoes anyone else experience extremely "dried up" (hard to describe) _fingertips_ during POIS period? Thank you.
...I've also noticed that, in a typical post-orgasm day, the symptoms are lessened throughout most of the day, but they increase sharply in the evening, starting around 6 to 8 p.m.
Welcome Tate. I send you the questionnaire. If everyone is ok, maybe should i post our results in a jpeg file ? Clearly some case seems to have no benefits with serotonin rebalance. Which ssri did you test ? Look at agjchs post (page8). Wellbutrin (blocked depression after 4 or 5 ssri failiure ) and DHEA blocked pois symptoms. Compared to ISSM article : "Dr. Moser suggested success with Buproprion having anti-anxiety properties with no negative effects on sexual functioning."(Bupropion = Wellbutrin).Can the moderation send a private message to agjchs ? We really need to know how his recovery is progressing and the role of DHEA on his symptoms.
Much has been said here about serotonin and dopamine, and it makes sense. Does anyone have a theory why Levitra works for me? Is there any relationship? As far as I know, Levitra simply improves blood flow. Thank you!
Quote from: demografx on 08/01/2008 23:28:43Much has been said here about serotonin and dopamine, and it makes sense. Does anyone have a theory why Levitra works for me? Is there any relationship? As far as I know, Levitra simply improves blood flow. Thank you!I think levitra may work by exerting an effect on the pituitary via the hypothalamus. Levitra tells the hypothalamus to send intructions for the manufacture of oxytocin at the pituitary. If the pituitary is busy making oxytocin then it may make less prolactin soon after orgasm. Reduced prolactin means more dopamine and serotonin and so a better brain chemistry.The so called prolactin inhibitors such as bromocriptine are useless. These medications are of the dopamine agonist class. They keep dopamine receptors switched on with the affect of stopping prolactin. Keeping dopamine receptors switched on can eventually cause serious mental illness such as depression and psychosis.In my mind theres little doubt that the POIS problem originates at the hypothalamus. A medication that helps better regulate the hypothalamus may provide excellent treatment.What I have written here needs more research.